Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 205

All articles in this issue are freely accessible.

Applications of a theorem of Lévy to Boolean terms and algebras
Jonathan Stavi.
Trans. Amer. Math. Soc. 205 (1975), 1-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0469695
Location of the zeros of a polynomial relative to certain disks
R. C. Riddell.
Trans. Amer. Math. Soc. 205 (1975), 37-45
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0364603
Hall-Higman type theorems. II
T. R. Berger.
Trans. Amer. Math. Soc. 205 (1975), 47-69
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0399229
Stable thickenings in the homotopy category
R. L. Chazin.
Trans. Amer. Math. Soc. 205 (1975), 71-77
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0380810
A construction of Lie algebras by triple systems
W. Hein.
Trans. Amer. Math. Soc. 205 (1975), 79-95
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0393153
Fourier coefficients of Eisenstein series of one complex variable for the special linear group
A. Terras.
Trans. Amer. Math. Soc. 205 (1975), 97-114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0369267
Trees of homotopy types of 2-dimensional $CW$ complexes. II
Micheal N. Dyer and Allan J. Sieradski.
Trans. Amer. Math. Soc. 205 (1975), 115-125
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0425957
$S$-operations in representation theory
Evelyn Hutterer Boorman.
Trans. Amer. Math. Soc. 205 (1975), 127-149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0364424
Classification of $3$-manifolds with certain spines
Richard S. Stevens.
Trans. Amer. Math. Soc. 205 (1975), 151-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0358786
$p$-factorable operators
C. V. Hutton.
Trans. Amer. Math. Soc. 205 (1975), 167-180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0397462
Some theorems on $(CA)$ analytic groups
David Zerling.
Trans. Amer. Math. Soc. 205 (1975), 181-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0364548
Smooth $Z_{p}$-actions on spheres which leave knots pointwise fixed
D. W. Sumners.
Trans. Amer. Math. Soc. 205 (1975), 193-203
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0372893
Asymptotic enumeration of partial orders on a finite set
D. J. Kleitman and B. L. Rothschild.
Trans. Amer. Math. Soc. 205 (1975), 205-220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0369090
Order summability of multiple Fourier series
G. E. Peterson and G. V. Welland.
Trans. Amer. Math. Soc. 205 (1975), 221-246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0374807
Generalized gradients and applications
Frank H. Clarke.
Trans. Amer. Math. Soc. 205 (1975), 247-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0367131
Hausdorff $m$ regular and rectifiable sets in $n$-space
Pertti Mattila.
Trans. Amer. Math. Soc. 205 (1975), 263-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0357741
Three local conditions on a graded ring
Jacob Matijevic.
Trans. Amer. Math. Soc. 205 (1975), 275-284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0384776
Splitting isomorphisms of mapping tori
Terry C. Lawson.
Trans. Amer. Math. Soc. 205 (1975), 285-294
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0358821
The geometric dimension of some vector bundles over projective spaces
Donald M. Davis and Mark E. Mahowald.
Trans. Amer. Math. Soc. 205 (1975), 295-315
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0372854
Continua in which all connected subsets are arcwise connected
E. D. Tymchatyn.
Trans. Amer. Math. Soc. 205 (1975), 317-331
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0365523
Further generalizations of the Nehari inequalities
Duane W. DeTemple.
Trans. Amer. Math. Soc. 205 (1975), 333-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0364622
Stiefel-Whitney homology classes and bordism
Ethan Akin.
Trans. Amer. Math. Soc. 205 (1975), 341-359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0358829
Some polynomials defined by generating relations
H. M. Srivastava and R. G. Buschman.
Trans. Amer. Math. Soc. 205 (1975), 360-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0369770
Exotic singular structures on spheres
Norman Levitt.
Trans. Amer. Math. Soc. 205 (1975), 371-388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0377909
$Φ$-like holomorphic functions in $C^{n}$ and Banach spaces
Kenneth R. Gurganus.
Trans. Amer. Math. Soc. 205 (1975), 389-406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0374470